Archive for Rational Mechanics and Analysis

, Volume 82, Issue 2, pp 165–179

On inequalities of Korn, Friedrichs and Babuška-Aziz

Authors

  • C. O. Horgan
    • Michigan State University East Lansing and Cornell University
  • L. E. Payne
    • Michigan State University East Lansing and Cornell University
Article

DOI: 10.1007/BF00250935

Cite this article as:
Horgan, C.O. & Payne, L.E. Arch. Rational Mech. Anal. (1983) 82: 165. doi:10.1007/BF00250935

Copyright information

© Springer-Verlag 1983